MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module X3

Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module X3
Model Number IntelliVue X3
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the diastolic blood pressure reading is high.The device was not in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by onsite service personnel which included replication of the reported high/out-of-tolerance nbp reading, review of calibration test results, troubleshooting of the nbp subsystem and performance verification testing.He results of the analysis confirmed that the reported issue could be reproduced and that the nbp module was the source of the out-of-tolerance readings observed during calibration testing.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a defective nbp pump assembly.The issue was resolved by replacing the defective part.Following replacement, the device successfully passed nbp calibration, the full preventive maintenance (pm) procedure, and electrical safety testing (est), confirming that the corrective action restored normal operation.A review of the service history for this device shows that the issue was corrected through replacement of the nbp module and no subsequent recurrence was identified following verification testing and return to service.E1: reporting institution phone#: (b)(6).E1: reporter phone#: (b)(6).

Brand Name
IntelliVue Multi-Measurement Module X3
Common Device Name
IntelliVue Multi-Measurement Module X3
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50814398
Report Number9610816-2026-101938
Device Sequence Number10697005
Product Code MHX
UDI-Device Identifier00884838082588
UDI-Public(01)00884838082588
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIntelliVue X3
Device Catalogue Number867030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown